# SDR FDEA2020051870964

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381284620000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN BELOW FLOOR OVER WING L/H SIDE C44 TRACK SUPPORT GOUGED   (STREAMER) REMOVED AND REPLACED CROSSBEAM PER AIRBUS DWG A53812846 ISS. A.
